摘要
This paper is concerned with the two-species chemotaxis system {ut=△u−∇⋅(uχ1(w)∇w)+μ1u(1−u−a1v),x∈Ω,t>0,vt=△v−∇⋅(vχ2(w)∇w)+μ2v(1−a2u−v),x∈Ω,t>0,wt=dΔw−w+u+v,x∈Ω,t>0 in a bounded smooth domain Ω⊂Rn(n≥1), where d>0,μi≥0 and ai≥0 (i=1,2) are parameters, χi are functions satisfying some conditions. The purpose of this paper is to show the global boundedness of solutions to the above system under weaker conditions than those assumed in the related literature.
源语言 | 英语 |
---|---|
页(从-至) | 80-83 |
页数 | 4 |
期刊 | Comptes Rendus Mathematique |
卷 | 355 |
期 | 1 |
DOI | |
出版状态 | 已出版 - 1 1月 2017 |
指纹
探究 'Boundedness in a full parabolic two-species chemotaxis system' 的科研主题。它们共同构成独一无二的指纹。引用此
Htwe, M. W., & Wang, Y. (2017). Boundedness in a full parabolic two-species chemotaxis system. Comptes Rendus Mathematique, 355(1), 80-83. https://doi.org/10.1016/j.crma.2016.10.024